As a bachelor's-prepared registered nurse with more than 15 years of diversified experience, Juliet Wilkinson innerves our health-conscious population through expert articles. She is a motivated professional who believes that preventive care is the first step towards health and well-being. View Full Profile Try to lose the mindset that tamoxifen is responsible for the weight gain. There is a distinct possibility that any weight gained could be due to the chemotherapy preceding the tamoxifen. Placebo testing has not demonstrated that tamoxifen causes weight gain. Mayo suggests that calorie counting is an effective weight-loss strategy. The oncologist should be able to provide a healthy daily calorie goal for you -- stick to it. Can anyone help with weight gain issues with Tamoxifen ? i started taking this drug December 2014 after my surgery and radiotheraphy . I don't want to stop taking it as i think its a life saver but need tips on weight loss so i can move forward and gain more confidence . Don't get me wrong i am not vain in any way and if it means me being over weight but alive then i choose being overweight but surely there is a happy medium out there. I cope just with the hot sweats so to eliminate one issue would be good . I have recently started walking at the weekends which is good for body and mind . To do any more serious exercise is not an option at the moment as i am still in pain and discomfort from the surgery and radiotheraphy changes so any movement if you know what i mean gives me more pain . I am Type 2 diabetic so weight gain is no good for that either .
Sep 11, 2017. Another reason for weight gain is the use of corticosteroids. Many women taking tamoxifen have felt the drug was responsible for their weight gain. to a poor appetite or nausea, which can be a side effect of chemotherapy. Jul 14, 2016. Can anyone help with weight gain issues with Tamoxifen ? i started taking this. for 4 years and came off it this Easter as too many side effects.